# SDR SWAA2022031585729

- Difficulty date: August 19, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 69,438 hours, 40,852 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Strap
- Part number: 172A6124Y8
- Condition: Cracked
- Location: Vertical Stabili
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB PANEL 323CR; SUPPORT STRAP ON BACK OF PANEL IS CRACKED/BROKEN. / REMOVED AND INSTALLED NEW SUPPORT STRAP P/N 172A6124Y8 ON THE PANEL # 323CR IAW B737-700 SRM 51-40-02-0G-0 AND DWG #172A6124 REV: 'F'
